# SDR ASAA2022062438938

- Difficulty date: June 24, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 30,885 hours, 9,763 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idg
- Part number: 3401553040
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. OPENED #1 ENG COWLING REF B737-900 AMM 71-11-02. ACCOMP TSR STEP 1, NO OBVIOUS SOURCE OF LEAKS FOUND. BAGGED ALL OIL DRAIN LINES. ACCOMP VENTS & DRAIN INSPECTION #1 ENG REF AMM 71-71-00-200-801-F00. FOUND LEAKS AT IDG PAD DRAIN & N2 DRIVE PAD DRAIN. REMOVED & REPLACED IDG DRIVE PAD SEALOL SEAL & N2 DRIVE PAD SEALOL SEAL REF AMM 72-60-00. REINSTALLED HANDCRANK COVER REF AMM 72-63-01-400-801-F00. LEAK CHECK GOOD. RE-INSTALLED IDG REF AMM 24-11-11-400-801. LEAK & OPS CHECKED GOOD. RE-ACCOMPLISHED VENTS & DRAIN INSPECTION REF AMM 71-71-00-200-801-F00. NO LEAKS FOUND.
